Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Minimal algebraic complexes over $D_{4n}$

Wajid H Mannan and Seamus O’Shea

Algebraic & Geometric Topology 13 (2013) 3287–3304
Bibliography
1 M R Bridson, M Tweedale, Deficiency and Abelianized deficiency of some virtually free groups, Math. Proc. Cambridge Philos. Soc. 143 (2007) 257 MR2364648
2 T Edwards, Generalised Swan modules and the $\mathrm{D(2)}$ problem, Algebr. Geom. Topol. 6 (2006) 71 MR2199454
3 I Hambleton, M Kreck, Cancellation of lattices and finite two-complexes, J. Reine Angew. Math. 442 (1993) 91 MR1234837
4 F E A Johnson, Stable modules and the structure of Poincaré $3$–complexes, from: "Geometry and topology" (editors K Grove, I H Madsen, E K Pedersen), Contemp. Math. 258, Amer. Math. Soc. (2000) 227 MR1778108
5 F E A Johnson, Explicit homotopy equivalences in dimension two, Math. Proc. Cambridge Philos. Soc. 133 (2002) 411 MR1919714
6 F E A Johnson, Stable modules and the $\mathrm{D}(2)$–problem, London Mathematical Society Lecture Note Series 301, Cambridge Univ. Press (2003) MR2012779
7 F E A Johnson, Minimal $2$–complexes and the $\mathrm D(2)$–problem, Proc. Amer. Math. Soc. 132 (2004) 579 MR2022384
8 M P Latiolais, When homology equivalence implies homotopy equivalence for $2$–complexes, J. Pure Appl. Algebra 76 (1991) 155 MR1145864
9 W H Mannan, Homotopy types of truncated projective resolutions, Homology, Homotopy Appl. 9 (2007) 445 MR2366957
10 W H Mannan, The $\mathrm{D}(2)$ property for $D_8$, Algebr. Geom. Topol. 7 (2007) 517 MR2308955
11 W H Mannan, Periodic cohomology, Homology, Homotopy Appl. 10 (2008) 135 MR2434932
12 W H Mannan, Quillen's plus construction and the $\mathrm{D}(2)$ problem, Algebr. Geom. Topol. 9 (2009) 1399 MR2520404
13 W H Mannan, Realizing algebraic $2$–complexes by cell complexes, Math. Proc. Cambridge Philos. Soc. 146 (2009) 671 MR2496351
14 S O’Shea, The $\mathrm{D}(2)$–problem for dihedral groups of order $4n$, Algebr. Geom. Topol. 12 (2012) 2287 MR3020207
15 J R Stallings, On torsion-free groups with infinitely many ends, Ann. of Math. 88 (1968) 312 MR0228573
16 R G Swan, Groups of cohomological dimension one, J. Algebra 12 (1969) 585 MR0240177
17 R G Swan, Torsion free cancellation over orders, Illinois J. Math. 32 (1988) 329 MR947032
18 C T C Wall, Finiteness conditions for $\mathrm{CW}$–complexes, Ann. of Math. 81 (1965) 56 MR0171284